# SDR DXTA2017073006430

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 979 hours, 560 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 69254518
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW SMELLED FUMES IN THE CABIN AND COCKPIT. FUMES SMELLED LIKE OIL OR FUEL WITH THE STRONGEST SOURCE COMING FROM THE AFT PORTION OF THE AIRCRAFT. THIS OCCURRED SEVERAL MINUTES AFTER APU SHUT DOWN.  FUMES BEGAN TO DISSIPATE AS THE DESCENT OCCURRED.  FOUND FUEL LEAKING FROM THE APU FUEL SHUTOFF SOLENOID VALVE. FUEL FUMES WERE GETTING PICKED UP BY THE APU AND SENT INTO THE CABIN AND COCKPIT. REPLACED SOLENOID VALVE AND LEAK CHECK OK. REPLACED THE LEFT AND RIGHT CONDENSER BAGS. LEAK CHECK OK. NO FUMES IN COCKPIT OR CABIN NOTED. WORK PERFORMED IAW SMM 49-31-07 AND 21-51-13.
